# SDR CALA2021081801369

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 28,931 hours, 10,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING #6 T/EDGE FLAP FAIRING OUTBD SIDE CENTER SEAL COMPLETELY MISSING & ALL 5 FASTENERS PULLED THRU...-- SEE PHOTO PHOTO ADDED INSTALLED NEW SEAL AND RETAINER PER SRM 57-53-70-2R-2 ALTERNATIVE REPAIR 1.
